# SDR 98ZZZX477

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraftsmen LLC, repair station AC1R891D
- Aircraft: N356WC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600432
- System (JASC): 5280 · Landing Gear Doors
- Part: Bearing
- Part number: S100316A
- Condition: Not Installed
- Location: Nlg Spade Door
- Part time: 179 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED A RUMBLING NOISE WHILE IN-FLIGHT.  UPON INSPECTION, THE SPADE DOOR ON THE NOSE GEAR WAS FOUND WITH EXCESS PLAY IN THE HINGE AREA.  ACFT PLACED ON JACKS AND SPADE DOOR REMOVED. THE RT ARM ON THE DOOR HAD THE S1003-16A (ITEM 82) BEARING MISSING.  THE 133-3P.250 SPACER WAS INSTALLED, BUT WITHOUT THE BEARING THE JOINT WAS VERY LOOSE.  A GEAR CHECK ON A PHASE 2 INSP PERFORMED AT 151.8 HRS AND DID NOT NOTICE DOOR BEING LOOSE.  ALL DOOR RIGGING OKAY AT THAT TIME.  APPARENTLY, THE BOLT HAD BEEN TIGHTENED ENOUGH TO KEEP THE DOOR ARM TIGHT, BUT HAD FINALLY WORN ENOUGH TO BECOME LOOSE.  S1003-16A BEARING INSTALLED WITH A NEW 133-3P.250 SPACER.  DOOR REINSTALLED AND RIGGING CHECKED.  ALL OPERATIONS NORMAL.
